advertisement
Question
Posted by: Hypertension | 2009-03-06

Hypertension Studies

I have been asked by my doctor to do the studies/trials - so i have not taken my medication for a few days and must not until I see them again on Tuesday. On the first morning of no medication and seeing them my blood pressure was low. But yesterday and this morning I had the most horrific headache (i was in tears), so i popped into their offices this morning and it read 165 / 115 - high. After a few minutes of sitting there, they took it again and it started lowering (after a bit of laughter) so she suggested having some anxiety medication to calm me (as I get anxious when I get the headache- I worry I might have a heart attack or something), and try to keep going until tuesday morning when they see me again. Is this a good thing or a bad thing? I have now taken 1/2 tablet as she suggested and I am calm, tired, giggly. But before this I was having second thoughts about continuing, it is dangerous to play around with hypertension. What should I do???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

You should discuss this with your doctor. I do not think that you will have a complication of high blood pressure in such a short time but once again, it is important to discuss this with your doctor.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement